Alert archive / California / Gale Warnings in 2022
Gale Warning 10, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Mar 4, 2022, 2:49 PM PST. It took effect at Mar 5, 2022, 3:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2022, 2:49 PM PST (22:49 UTC)
- In effect from
- Mar 5, 2022, 3:00 AM PST
- Expired
- Mar 5, 2022, 9:00 PM PST
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
035 WHUS76 KEKA 042249 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 249 PM PST Fri Mar 4 2022 PZZ475-050700- /O.CAN.KEKA.GL.W.0009.000000T0000Z-220304T2300Z/ /O.EXB.KEKA.SE.W.0011.000000T0000Z-220305T1100Z/ /O.UPG.KEKA.GL.A.0008.220305T0500Z-220306T0500Z/ /O.NEW.KEKA.GL.W.0010.220305T1100Z-220306T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 249 PM PST Fri Mar 4 2022 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PST SATURDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST SATURDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 14 feet expected. For the Hazardous Seas Warning, very steep and hazardous seas 10 to 13 feet, with winds 15 to 25 kt and local gusts to 35 kt. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 AM to 9 PM PST Saturday. For the Hazardous Seas Warning, until 3 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-050700- /O.CAN.KEKA.GL.W.0009.000000T0000Z-220304T2300Z/ /O.EXB.KEKA.SC.Y.0026.000000T0000Z-220305T1100Z/ /O.UPG.KEKA.GL.A.0008.220305T0500Z-220306T0500Z/ /O.NEW.KEKA.GL.W.0010.220305T1100Z-220306T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 249 PM PST Fri Mar 4 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST SATURDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST SATURDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 11 to 14 feet expected. For the Small Craft Advisory, northwest winds 15 to 25 kt with local gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from 3 AM to 9 PM PST Saturday. For the Small Craft Advisory, until 3 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-050700- /O.EXT.KEKA.SE.W.0011.000000T0000Z-220306T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 249 PM PST Fri Mar 4 2022 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...Very steep and hazardous seas 10 to 13 feet. North wind increasing again 15 to 25 kt, with local gusts to 35 kt Saturday. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PST Saturday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-050700- /O.CON.KEKA.SC.Y.0026.000000T0000Z-220306T1700Z/ Pt St George to Cape Mendocino out 10 nm- 249 PM PST Fri Mar 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WHAT...North winds 15 to 25 kt. Local gusts reaching back up to 35 kt on Saturday. Seas 7 to 9 feet tonight, building to 10 to 12 feet into Saturday. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
070 WHUS76 KEKA 050446 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 846 PM PST Fri Mar 4 2022 PZZ475-051300- /O.CON.KEKA.SE.W.0011.000000T0000Z-220305T1100Z/ /O.CON.KEKA.GL.W.0010.220305T1100Z-220306T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 846 PM PST Fri Mar 4 2022 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PST SATURDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 10 to 13 feet. For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 11 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, until 3 AM PST Saturday. For the Gale Warning, from 3 AM to 9 PM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-051300- /O.CON.KEKA.SC.Y.0026.000000T0000Z-220305T1100Z/ /O.CON.KEKA.GL.W.0010.220305T1100Z-220306T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 846 PM PST Fri Mar 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PST SATURDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 14 feet expected. For the Small Craft Advisory, northwest winds 20 to 30 kt with gusts up to 35 kt and seas 7 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Gale Warning, from 3 AM to 9 PM PST Saturday. For the Small Craft Advisory, until 3 AM PST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-051300- /O.CON.KEKA.SE.W.0011.000000T0000Z-220306T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 846 PM PST Fri Mar 4 2022 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... * WHAT...Very steep and hazardous seas 10 to 14 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PST Saturday. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ450-051300- /O.CON.KEKA.SC.Y.0026.000000T0000Z-220306T1700Z/ Pt St George to Cape Mendocino out 10 nm- 846 PM PST Fri Mar 4 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... * WHAT...North winds 20 to 30 kt with a few local gusts up to 40 kt and seas 8 to 12 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 AM PST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
247 WHUS76 KEKA 051053 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 253 AM PST Sat Mar 5 2022 PZZ475-051900- /O.EXP.KEKA.SE.W.0011.000000T0000Z-220305T1100Z/ /O.EXT.KEKA.GL.W.0010.220305T1100Z-220306T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 253 AM PST Sat Mar 5 2022 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... * WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 12 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-051900- /O.EXP.KEKA.SC.Y.0026.000000T0000Z-220305T1100Z/ /O.EXT.KEKA.GL.W.0010.220305T1100Z-220306T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 253 AM PST Sat Mar 5 2022 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-051900- /O.UPG.KEKA.SC.Y.0026.000000T0000Z-220306T1700Z/ /O.EXB.KEKA.SE.W.0011.220305T1300Z-220305T2100Z/ /O.EXB.KEKA.GL.W.0010.220305T2100Z-220306T0600Z/ Pt St George to Cape Mendocino out 10 nm- 253 AM PST Sat Mar 5 2022 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 9 to 12 feet expected. For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and seas 10 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, until 1 PM PST this afternoon. For the Gale Warning, from 1 PM this afternoon to 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-051900- /O.EXT.KEKA.SE.W.0011.000000T0000Z-220305T2100Z/ /O.EXB.KEKA.GL.W.0010.220305T2100Z-220306T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 253 AM PST Sat Mar 5 2022 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 12 to 14 feet expected. For the Hazardous Seas Warning, very steep and hazardous seas 11 to 14 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 1 PM this afternoon to 10 PM PST this evening. For the Hazardous Seas Warning, until 1 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
304 WHUS76 KEKA 051058 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 258 AM PST Sat Mar 5 2022 PZZ450-051900- /O.CON.KEKA.SE.W.0011.220305T1300Z-220305T2100Z/ /O.CON.KEKA.GL.W.0010.220305T2100Z-220306T0600Z/ Pt St George to Cape Mendocino out 10 nm- 258 AM PST Sat Mar 5 2022 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 9 to 12 feet expected. For the Gale Warning, north winds 20 to 25 kt with gusts up to 35 kt and seas 10 to 13 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, until 1 PM PST this afternoon. For the Gale Warning, from 1 PM this afternoon to 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-051900- /O.CON.KEKA.SE.W.0011.000000T0000Z-220305T2100Z/ /O.CON.KEKA.GL.W.0010.220305T2100Z-220306T0600Z/ Pt St George to Cape Mendocino 10 to 60 nm- 258 AM PST Sat Mar 5 2022 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 14 feet. For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 12 to 14 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, until 1 PM PST this afternoon. For the Gale Warning, from 1 PM this afternoon to 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-051900- /O.CON.KEKA.GL.W.0010.220305T1100Z-220306T0600Z/ Cape Mendocino to Pt Arena out 10 nm- 258 AM PST Sat Mar 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and seas 10 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-051900- /O.CON.KEKA.GL.W.0010.220305T1100Z-220306T0600Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 258 AM PST Sat Mar 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...North winds 25 to 30 kt with gusts up to 40 kt and seas 12 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 10 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
896 WHUS76 KEKA 051704 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 904 AM PST Sat Mar 5 2022 PZZ450-060115- /O.CON.KEKA.SE.W.0011.000000T0000Z-220305T2100Z/ /O.EXT.KEKA.GL.W.0010.220305T2100Z-220306T0500Z/ Pt St George to Cape Mendocino out 10 nm- 904 AM PST Sat Mar 5 2022 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts around 35 kt and seas 10 to 13 feet expected. For the Hazardous Seas Warning, very steep and hazardous seas 9 to 12 feet with north winds 15 to 25 mph and gusts rising to 35 kt locally near Cape Mendocino. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Gale Warning, from 1 PM this afternoon to 9 PM PST this evening. For the Hazardous Seas Warning, until 1 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-060115- /O.CON.KEKA.SE.W.0011.000000T0000Z-220305T2100Z/ /O.EXT.KEKA.GL.W.0010.220305T2100Z-220306T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 904 AM PST Sat Mar 5 2022 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... * WHAT...For the Gale Warning, north winds 25 to 30 kt with gusts up to 35 kt and seas 12 to 14 feet expected. For the Hazardous Seas Warning, very steep and hazardous seas 11 to 14 feet with North winds 20 to 30 kt. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 1 PM this afternoon to 9 PM PST this evening. For the Hazardous Seas Warning, until 1 PM PST this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-060115- /O.EXT.KEKA.GL.W.0010.000000T0000Z-220306T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 904 AM PST Sat Mar 5 2022 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts 35 to 40 kt and seas 10 to 14 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-060115- /O.EXT.KEKA.GL.W.0010.000000T0000Z-220306T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 904 AM PST Sat Mar 5 2022 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...North winds 25 to 30 kt with gusts 35 to 40 kt and seas 13 to 15 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
681 WHUS76 KEKA 052244 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 244 PM PST Sat Mar 5 2022 PZZ450-060500- /O.CON.KEKA.GL.W.0010.000000T0000Z-220306T0500Z/ Pt St George to Cape Mendocino out 10 nm- 244 PM PST Sat Mar 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 10 to 13 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ455-060500- /O.CON.KEKA.GL.W.0010.000000T0000Z-220306T0500Z/ Cape Mendocino to Pt Arena out 10 nm- 244 PM PST Sat Mar 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 10 to 14 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-060500- /O.CON.KEKA.GL.W.0010.000000T0000Z-220306T0500Z/ Pt St George to Cape Mendocino 10 to 60 nm- 244 PM PST Sat Mar 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...North winds around 25 kt with gusts up to 35 kt and seas 12 to 14 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-060500- /O.CON.KEKA.GL.W.0010.000000T0000Z-220306T0500Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 244 PM PST Sat Mar 5 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...North winds 25 to 30 kt with gusts up to 35 kt and seas 12 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
755 WHUS76 KEKA 060509 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 909 PM PST Sat Mar 5 2022 PZZ470-475-061315- /O.EXP.KEKA.GL.W.0010.000000T0000Z-220306T0500Z/ /O.NEW.KEKA.SC.Y.0027.220306T0509Z-220307T1400Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 909 PM PST Sat Mar 5 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM MONDAY... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 15 to 25 kt with gusts to 30 kt and seas 8 to 13 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ450-455-061315- /O.EXP.KEKA.GL.W.0010.000000T0000Z-220306T0500Z/ /O.NEW.KEKA.SC.Y.0027.220306T0509Z-220306T1400Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 909 PM PST Sat Mar 5 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM SUNDAY... ...GALE WARNING HAS EXPIRED... * WHAT...North winds 10 to 20 kt with gusts to 30 kt and seas 8 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Mar 4, 9:58 AM PST, 4 hours 51 minutes earlier.
Area forecast discussion, Mar 4, 9:58 AM PST, 4 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
958 AM PST Fri Mar 4 2022
.SYNOPSIS...Rain and snow showers spread across NWRN CA this
afternoon as another low moves overhead, bringing blustery NW winds
as well through this evening. Cooler air with this system will
linger over the area this weekend, bringing colder overnight
temperatures.
&&
.UPDATE...Doppler radar is detecting showers activity across the
coastal waters and moving onshore this morning. Scattered showers
will continue moving across Northwest California throughout the
day as an upper-level low passing overhead. This will promote
instability envelope the coastal waters. Added isolated
thunderstorms for the coastal waters and portions of southwestern
Humboldt and Mendocino coast late this afternoon and evening.
&&
.PREV DISCUSSION... /issued 519 AM PST Fri Mar 4 2022/
Another low approaches NWRN CA this morning, bringing another
round of rain and snow showers onshore this afternoon and
overnight. This system will be much colder than the previous
front, dropping snow levels to around 2000 to 2500 ft. Latest high
resolution guidance has upped QPF amounts along certain ridges,
and have thus decided to issue a Winter Weather Advisory primarily
for Scott Mtn Summit on Highway 3, where 2 to 3 inches of snow
are possible late this afternoon and this evening. The more
widespread impact with this system looks like wind, with
northwesterlies quickly spreading across the area this afternoon.
Winds are expected to be sub-advisory (less than 45 mph), but will
likely be blustery all day, with the coast, interior ridges, and
some valleys in southern Mendocino and Lake counties possibly
seeing gusts reaching around 30 to 40 mph. Meanwhile, small hail
remains a threat this evening into tonight, particularly along the
coast.
The NBM continues to drop overnight low temperatures well into
frost/freeze criteria for interior Mendocino and Lake counties
tonight. However, while the local airmass will significantly cool
tonight, reaching these low temps and frost formation will require
skies to clear and wind to drop off...neither of which look likely.
Cold overnight lows continue to be forecast by ensembles through
the weekend, and current thinking is that we will have a much
better chance of seeing these temperatures materialize as skies
clear and winds weaken Saturday and Sunday night. Have thus issued
a freeze watch for interior zones of Mendocino and Lake counties,
and widespread frost formation is expected both Saturday and
Sunday night for much of the CWA.
Otherwise, seasonably warm afternoons continue this weekend through
early next week, with overnight lows returning to more seasonable
temps by mid next week. After today's system, precip chances look
pretty slim-to-nil this weekend through early next week.
AVIATION...Gusty winds continue at KCEC with VFR categories
expected through the TAF period. The arrival of an upper level
trough and cold air mass may drop snow levels to around 2000 feet
while the most significant impact will be gusty northerlies. There
is a chance for precipitation this afternoon at KCEC and KACV as
soundings show some instability and close temperature/dew point
profiles. Satellite observations show stratus intrusion at KUKI
although ASOS is not showing reduction in visibility at this time.
Ceilings are around 2500 feet and overcasts at KUKI with MVFR
conditions prevailing. Rain is probable this evening at KUKI, around
3z, with VFR flight categories and overcast skies. /EYS
MARINE...Gale conditions continue through the morning for all area
waters as steep waves and gusts persist. Reprieve will come for the
northern inner and outer waters before noon although the sea state
is expected to remain hazardous for small crafts through the
weekend. Gale warnings will remain in place for the southern waters
through the late afternoon with winds easing as an area of low
pressure passes southward. Still, wind gusts around 30kt will remain
possible around the waters offshore Fort Bragg and Pt Arena through
Saturday. As high pressure finally takes control and the pressure
gradient eases Sunday into Monday, winds and seas will back off more
noticeably, especially over the inner waters, but some stout
northerly winds will still linger over the outer waters through next
week. While there will be some modest mid to long period westerly
swell in the background through the forecast period, the sea state
will be largely dominated by steep northerly seas of 10 to 15 feet
over much of our waters the next couple of days. Those should begin
to relax a bit on Sunday, with more substantial improvement next
week. /AAD /EYS
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Freeze Watch from Saturday evening through Sunday morning
for CAZ110>115.
Winter Weather Advisory from 3 PM this afternoon to
midnight PST tonight for CAZ107.
NORTHWEST CALIFORNIA COASTAL WATERS...
Hazardous Seas Warning until 8 PM PST Saturday for PZZ470.
Gale Watch from 9 PM PST this evening through Saturday
evening for PZZ455-475.
Gale Warning until 3 PM PST this afternoon for PZZ455-475.
Small Craft Advisory until 9 AM PST Sunday for PZZ450.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Mar 4, 3:22 AM PST, 11 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 322 AM PST Fri Mar 4 2022 CAZ101>106-108-109-051130- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Southern Trinity-Mendocino Coast- 322 AM PST Fri Mar 4 2022 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Showers with embedded small hail may move overhead this evening and tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110>115-051130- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 322 AM PST Fri Mar 4 2022 ...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. Around 1 inch of snow is possible in some of the higher passes on Friday. Small hail will be possible in heavy showers in Mendocino county this evening and tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Frost and Freeze conditions are possible across the interior Mendocino and Lake counties Saturday through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-051130- Northern Trinity- 322 AM PST Fri Mar 4 2022 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Winter Weather advisory is currently in effect for this afternoon through midnight tonight at Scott Mtn Summit, where 2 to 3 inches of snowfall is possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:26 AM PST | Freeze Watch | EKA | Lake, Mendocino | 24 hr |
| Mar 4, 3:30 AM PST | Winter Weather Advisory | EKA | 21 hr | |
| Mar 4, 9:08 AM PST | Gale Watch | EKA | 6 hr | |
| Mar 4, 9:08 AM PST | Small Craft Advisory | EKA | 18 hr | |
| Mar 4, 9:08 AM PST | Hazardous Seas Warning | EKA | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.